Alert archive / Connecticut / Wind Advisories in 2024

Wind Advisory 8, NWS Boston/Norton, MA

February 16, 2024Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this wind advisory at Feb 16, 2024, 3:34 AM EST for Capitol Planning Region, Connecticut. It took effect at Feb 16, 2024, 4:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2024, 3:34 AM EST (08:34 UTC)
In effect from
Feb 16, 2024, 4:00 AM EST
Expired
Feb 16, 2024, 1:00 PM EST
In force
9 hr
Issued by
NWS Boston/Norton, MA

County Capitol Planning Region, CT

The radar

The Brookhaven radar (KOKX), 109 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2024-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2024-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

949 
WWUS71 KBOX 160834
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
334 AM EST Fri Feb 16 2024

CTZ002-161800-
/O.CAN.KBOX.WI.Y.0007.000000T0000Z-240216T1800Z/
/O.NEW.KBOX.WI.Y.0008.240216T0900Z-240216T1800Z/
Hartford CT-
Including the cities of Hartford and Windsor Locks
334 AM EST Fri Feb 16 2024

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Hartford County.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ002-008-009-161800-
/O.CON.KBOX.WI.Y.0007.000000T0000Z-240216T1800Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
334 AM EST Fri Feb 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Western Franklin, Western Hampshire and Western 
  Hampden Counties.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ003-004-MAZ003>006-010>012-026-161800-
/O.CON.KBOX.WI.Y.0007.240216T0900Z-240216T1800Z/
Tolland CT-Windham CT-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Union, Vernon, Putnam, Willimantic, 
Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Amherst, Northampton, Springfield, Milford, Worcester, 
and Ayer
334 AM EST Fri Feb 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Worcester, Northern and Central Middlesex, Tolland, 
  Windham, Eastern Franklin, Western Essex, Eastern Hampshire, 
  and Eastern Hampden Counties.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ022>024-RIZ008-161800-
/O.CON.KBOX.WI.Y.0007.240216T0900Z-240216T1800Z/
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of Chatham, Falmouth, Provincetown, 
Vineyard Haven, Nantucket, and New Shoreham
334 AM EST Fri Feb 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Massachusetts, Barnstable, Dukes and Nantucket 
  Counties. In Rhode Island, Block Island.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
2 follow-up statements
526 
WWUS71 KBOX 161457
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
957 AM EST Fri Feb 16 2024

MAZ002-008-009-161800-
/O.CON.KBOX.WI.Y.0007.000000T0000Z-240216T1800Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
957 AM EST Fri Feb 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Western Franklin, Western Hampshire and Western 
  Hampden Counties.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ002-161800-
/O.CON.KBOX.WI.Y.0008.000000T0000Z-240216T1800Z/
Hartford CT-
Including the cities of Hartford and Windsor Locks
957 AM EST Fri Feb 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Hartford County.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ003-004-MAZ003>006-010>012-026-161800-
/O.CON.KBOX.WI.Y.0007.000000T0000Z-240216T1800Z/
Tolland CT-Windham CT-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Union, Vernon, Putnam, Willimantic, 
Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Amherst, Northampton, Springfield, Milford, Worcester, 
and Ayer
957 AM EST Fri Feb 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Worcester, Northern and Central Middlesex, Tolland, 
  Windham, Eastern Franklin, Western Essex, Eastern Hampshire, 
  and Eastern Hampden Counties.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ022>024-RIZ008-161800-
/O.CON.KBOX.WI.Y.0007.000000T0000Z-240216T1800Z/
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of Chatham, Falmouth, Provincetown, 
Vineyard Haven, Nantucket, and New Shoreham
957 AM EST Fri Feb 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Massachusetts, Barnstable, Dukes and Nantucket 
  Counties. In Rhode Island, Block Island.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
728 
WWUS71 KBOX 161756
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1256 PM EST Fri Feb 16 2024

MAZ002-008-009-161900-
/O.EXP.KBOX.WI.Y.0007.000000T0000Z-240216T1800Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
1256 PM EST Fri Feb 16 2024

...WIND ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

Winds will continue to diminish the rest of the afternoon.

$$

CTZ002-161900-
/O.EXP.KBOX.WI.Y.0008.000000T0000Z-240216T1800Z/
Hartford CT-
Including the cities of Hartford and Windsor Locks
1256 PM EST Fri Feb 16 2024

...WIND ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

Winds will continue to diminish the rest of the afternoon.

$$

CTZ003-004-MAZ003>006-010>012-026-161900-
/O.EXP.KBOX.WI.Y.0007.000000T0000Z-240216T1800Z/
Tolland CT-Windham CT-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Union, Vernon, Putnam, Willimantic, 
Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, 
Lawrence, Amherst, Northampton, Springfield, Milford, Worcester, 
and Ayer
1256 PM EST Fri Feb 16 2024

...WIND ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

Winds will continue to diminish the rest of the afternoon.

$$

MAZ022>024-RIZ008-161900-
/O.EXP.KBOX.WI.Y.0007.000000T0000Z-240216T1800Z/
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of Chatham, Falmouth, Provincetown, 
Vineyard Haven, Nantucket, and New Shoreham
1256 PM EST Fri Feb 16 2024

...WIND ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

Winds will continue to diminish the rest of the afternoon.

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Feb 16, 3:00 AM EST, 34 minutes earlier.

Area forecast discussion, Feb 16, 3:00 AM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
300 AM EST Fri Feb 16 2024

.SYNOPSIS...
Dry conditions today but a period of strong NW winds will
impact the region this morning behind departing low pressure.
Coastal low pressure system tracks south of the region on
Saturday, but could produce a few snow showers, especially near
the south coast. Cooler than normal temperatures Sunday through
Tuesday, then warming Wednesday into the second-half of next
week. Overall a dry period, outside of a weak clipper system
crossing northern New England Sunday afternoon with a few
flurries possible across northern Massachusetts.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Mid level trough and strong shortwave moves to the east this
morning as clipper low exits the Gulf of Maine. Before the
shortwave exits, a few brief snow showers are possible early
this morning, otherwise a dry day with large scale subsidence
behind the departing shortwave. Strong wind will be the main
weather story as rather gusty NW winds develop this morning in
cold advection pattern. 850 mb winds this morning are 50-55 kt.
Bufkit soundings indicate a well mixed boundary layer with and
steep low level lapse rates will support wind gusts to 45-55
mph, strongest over the higher terrain where a few gusts to 60
mph possible in the Berkshires. The strongest winds will occur
in a relatively short window, generally between 5 AM and noon,
then the wind gusts will gradually diminish through the
afternoon as winds aloft decrease. There are no changes to wind
headlines. Highs will be in the mid to upper 30s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Tonight and Saturday...

Next upstream trough will be moving through the Gt Lakes then
sweeping across New Eng during Sat. Low pres moves off the mid Atlc
coast late tonight and tracks well south of New Eng Sat. Best
forcing and moisture with the low pres will remain to the south but
modest forcing assocd with the mid level trough will bring scattered
snow showers late tonight and Sat, especially south of the MA Pike.
Any accum will be limited to a coating to less than an inch. Lows
tonight will be in the 20s. with highs Sat in the low/mid 30s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Highlights

* Coastal low moves out to east late Saturday night, though another
  system, a weak clipper dives out of northwest Canada and could
  provide far northwest Massachusetts flurries second-half of
  Sunday. Otherwise, the rest of the extended forecast remains dry
  into Wednesday/Thursday.

* Cooler temperatures Sunday through Tuesday, then warming Wednesday
  into the second-half of next week.

Overview: Generally, should expect fairly quiet conditions for the
extended period of the forecast. Locally, the weather is driven by a
feature on the west coast, mid-level pattern forecast build a rather
impressive ridge across the northern Rocky Mountains, into western
Canada, and eastern Alaska. A ridge of this magnitude is driven by a
positive PNA, and what that means for southern New England are below
normal temperatures. This should be short-lived, the forecast phase
becomes negative by the end of the weekend. After the weekend, mid-
level pattern appears zonal, then transitions toward a mid-level
trough to the west. This allows for WAA/southwest flow, leading to
warmer than normal temperatures by late next week.

Precipitation: As mentioned above, uneventful period of weather into
next week. A surface low pressure system exits east of the waters
late Saturday night, which is followed by clearing sky cover. Then a
weak clipper system dives out of northwestern Canada Sunday, but
there is very little moisture, PWATs are less than 0.25 inch. Areas
with the best chance of snow showers would be across northern New
England. Expect this will only add clouds and perhaps a spot flurry
across northern Massachusetts. From there, surface high pressure
sets up shop for much of the week ahead, before turning unsettled
late next week. Late next week, Thursday night into Friday, our
pattern looks to breakdown with the potential of unsettled weather
to return.

Temperatures: Temperatures for the second-half of the weekend remain
below normal. Sunday afternoon, the high tops off in the low and
middle 30s, with a nightly low in the low and middle 20s. Couple
that with gusty winds, both the afternoon high and overnight low
will feel as if it were 10 to 15 degrees colder. Dang wind chill!
Heading into Monday and Tuesday temperatures likely come up to the
upper 30s if not 40 degrees, which is par for mid February. Still, a
breezy WNW wind will continue to make it feel as if it were low to
middle 20s, especially on Monday. Less in the way of wind chill for
Tuesday afternoon. Easing winds Monday night with clear sky cover
should allow for good radiational cooling with lows falling into the
teens. Otherwise, near seasonable overnight lows in the middle to
upper 20s. Temperatures slowly rise Wednesday through Friday with
highs in the low 40s on Wednesday, possibly reaching the middle and
upper 40s by Friday. With that said, there is still a good deal of
uncertainty with the forecast beyond Wednesday.

Wind: CAA and deep northwest flow may lead to breezy conditions both
Sunday and Monday. BUFKIT soundings have fairly steep low level
lapse rates, surface to 925mb are between 8-9C/km. Able to tap into
the 30 to 40 knots of wind at the top of the boundary layer. Wind
gusts as of know look to remain below Wind Advisory Criteria, in the
ball park of 20 and 30 mph Sunday and Monday. With high pressure
arriving winds begin to ease Tuesday.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

06z TAF Update:

Today...High confidence.

MVFR-VFR cigs improving to VFR before daybreak as partial
clearing develops. Strong NW winds develop 08-12z from west to
east with gust 35-45 kt through the morning, possible 50 kt
gusts over the interior high terrain. Winds slowly diminishing
in the afternoon.

Tonight and Saturday...High confidence.

VFR cigs. Some light snow may develop along the immediate south
coast late tonight into Sat as low pres passes to the south.
Otherwise, a few snow showers possible elsewhere on Sat as a
mid level trough sweeps across the region. Winds becoming light
west tonight and NW 10-15 kt Sat.

KBOS TAF...High confidence in TAF. VFR. NW gusts to 35-40 kt
developing after 12z, diminishing through the afternoon.

KBDL TAF...High confidence in TAF. VFR. NW gusts to 40-45 kt by
12z, diminishing through the afternoon.

Outlook /Saturday Night through Tuesday/...

Saturday Night: VFR. Breezy.

Sunday through Sunday Night: VFR. Windy with gusts up to 35 kt.

Washingtons Birthday: VFR. Windy with gusts up to 30 kt.

Monday Night: VFR. Breezy.

Tuesday: VFR.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

High confidence through Saturday.

Another round of NW gales expected through the morning behind a
departing low pres. Gusts 35-45 kt peaking this morning with a low
risk for storm force gusts to 50 kt over south coastal waters. Winds
gradually diminish this afternoon and evening becoming light late
tonight, with NW winds 10-15 kt Sat. Rough seas today subsiding
tonight through Sat.

Outlook /Saturday Night through Tuesday/...

Saturday Night: Low risk for Small Craft Advisory winds with
local gusts up to 30 kt. Areas of seas approaching 5 ft. Slight
chance of snow.

Sunday: Low risk for gale force winds with gusts up to 40 kt.
Local rough seas.

Sunday Night: Moderate risk for gale force winds with gusts up
to 40 kt. Areas of rough seas.

Washingtons Birthday: Low risk for gale force winds with gusts
up to 35 kt. Local rough seas.

Monday Night through Tuesday: Winds less than 25 kt.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 1 PM EST this afternoon for CTZ002>004.
MA...Wind Advisory until 1 PM EST this afternoon for MAZ003>006-
     010>012-022>024-026.
     Wind Advisory until 1 PM EST this afternoon for MAZ002-008-009.
RI...Wind Advisory until 1 PM EST this afternoon for RIZ008.
MARINE...Gale Warning until 1 PM EST this afternoon for ANZ230-236.
     Gale Warning until 4 PM EST this afternoon for ANZ231-250-251-
     254.
     Gale Warning until 4 PM EST this afternoon for ANZ232>235-237-
     255-256.

&&

SYNOPSIS...KJC/Dooley
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...Dooley
AVIATION...KJC/Dooley
MARINE...KJC/Dooley

In the hours before

Local storm report, Feb 15, 11:08 PM EST, 4 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1108 PM EST Thu Feb 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Snow             1 SE Charlemont         42.63N 72.88W
02/15/2024  M3.0 inch        Franklin           MA   Trained Spotter

0900 PM     Snow             1 SE Cummington         42.46N 72.89W
02/15/2024  M1.0 inch        Hampshire          MA   Trained Spotter

0910 PM     Snow             Rowe                    42.69N 72.90W
02/15/2024  M2.0 inch        Franklin           MA   Trained Spotter

0910 PM     Snow             1 NE Heath              42.67N 72.82W
02/15/2024  M2.0 inch        Franklin           MA   Trained Spotter

0930 PM     Snow             1 WNW Colrain           42.67N 72.70W
02/15/2024  M1.0 inch        Franklin           MA   Trained Spotter

0945 PM     Snow             Hatfield                42.37N 72.60W
02/15/2024  M1.0 inch        Hampshire          MA   Trained Spotter

1002 PM     Snow             Sterling                42.44N 71.75W
02/15/2024  M1.5 inch        Worcester          MA   Trained Spotter

1103 PM     Snow             Ashby                   42.68N 71.82W
02/15/2024  M2.0 inch        Middlesex          MA   Amateur Radio

&&
Local storm report, Feb 15, 11:42 PM EST, 3 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1142 PM EST Thu Feb 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     Snow             1 SE Haverhill          42.78N 71.08W
02/15/2024  M1.5 inch        Essex              MA   Amateur Radio

1115 PM     Snow             Petersham               42.49N 72.19W
02/15/2024  M1.1 inch        Worcester          MA   Trained Spotter

1124 PM     Snow             1 N Methuen             42.73N 71.18W
02/15/2024  M1.0 inch        Essex              MA   Trained Spotter

1138 PM     Snow             Templeton               42.56N 72.07W
02/15/2024  M1.2 inch        Worcester          MA   Trained Spotter

&&

Nearby

Wind Advisories in Connecticut, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.